International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 4, Issue 11 (2017)

Construction of family of triples where the sum of any two members of a triple is a perfect square


S Vidhyalakshmi, MA Gopalan, S Aarthy Thangam

This paper deals with the construction of families of integer triples where, in each triple, the sum of any two members is a perfect square.
Pages : 142-150 | 717 Views | 162 Downloads